Analysis Mathematica

, Volume 39, Issue 1, pp 29–44

Approximation by Zygmund-Riesz means in the p-variation metric


DOI: 10.1007/s10476-013-0102-6

Cite this article as:
Chikina, T.S. Anal Math (2013) 39: 29. doi:10.1007/s10476-013-0102-6


We obtain a Stechkin type estimate of the p-variation modulus of continuity for Zygmund-Riesz means and a Sunouchi-type equivalence theorem connecting the decreasing order of p-variation modulus of continuity with the growth order of Zygmund-Riesz means derivatives in Lp. We also improve N. A. Il’yasov’s asymptotic identity for the approximation of a given class Ep(ɛ) by the Zygmund-Riesz means, using the p-variation metric instead of the uniform one, and obtain an approximation theorem in the p-variation Hölder norm.

Приближение средними Эигмунда-Рисса в p-вариационной метрике


Мы получаем оценку типа Стечкина p-вариационного модуля непрерывности для средних Эигмунда-Рисса и теорему типа Суноути, свяэываюшую порядок убывания p-вариационного модуля непрерывности и порядок воэрастания проиэводных средних Эигмунда-Рисса в Lp. Также мы улучщаем асимптотическое равенство Н.А. Ильясова о приближении данного класса Ep(ɛ) средними Эигмунда-Рисса, испольэуя p-вариационную метрику вместо равномерной, и получаем теорему приближения в p-вариационной норме Гëльдера.

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2013

Authors and Affiliations

  1. 1.Faculty of Mathematics and MechanicsSaratov State UniversitySaratovRussia